# SDR 96FDEA00269

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65207822
- Condition: Corrosion
- Location: Bs 1057.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOOR FRAME BS 1057.5 WL 162 RBL 25, WHILE WORKING NR0053.  REMOVED AND REPLACED FRAME IAW DRAWING 65-20728.
